(LifeSiteNews)— After suffering a mini stroke, a famous model warned women over social media about the dangers of oral contraception.
Last week Hailey Bieber, 25, wife of singer Justin Bieber, wrote about the mini stroke she suffered this March. She stated on social media that she thought the most likely cause was the oral contraceptives she had begun taking.
“I had just recently started birth control pills,” Bieber said, “which I should have never been on because I am somebody who suffers from migraines anyway, and I just did not talk to my doctors about this.”
“So, ladies, if you suffer from bad migraines and you plan on being on birth control pills, make sure you tell your doctor because having a stroke is a potential side effect from birth control pills,” she warned.
Hailey Bieber’s March 10, 2022, mini stroke caused the right side of her face to droop and robbed her of her ability to speak. She recalled that “all of a sudden I felt this really weird sensation which travelled down my arm to my fingertips.”
When Bieber lost the ability to speak, she was taken to the hospital, where medics ran several tests. Doctors found that she had a hole in her heart, which had been there since birth. She has since had an operation to close it.
Medical professionals concluded that Hailey Bieber had suffered a TIA (transient ischemic attack), which is a mini stroke. Bieber described this as “a temporary blockage of blood flow to the brain, which usually foreshadows a stroke.”
After the ordeal, Hailey Bieber spoke out on social media to describe the experience and explain potential causes of her stroke. Although she thinks the most likely cause was the Pill, Bieber also suggested either her recent long-haul flight or bout of COVID-19 could have been to blame.
The FDA (Food and Drug Association) and Planned Parenthood have openly admitted to the side effects and adverse events that follow taking oral contraceptives. They acknowledge that the Pill can cause heart attacks and strokes.
Additionally, studies have shown that women on the Pill suffer from an increase in blood clots. In 2015, a British study showed an increased risk of blood clots by 50-80% for women who consistently take contraceptives.
The study tracked women ages 15-59 over 13 years. They discovered that new contraceptives have a 1.5-1.8 times higher risk of blood clots than older contraceptives.
Furthermore, studies have shown a drastic loss of bone density in women on the Pill. A 2019 study showed that girls on oral contraceptives have “significant bone loss,” which can lead to fractures later in life. Over the course of two years of being on contraceptives, previously healthy girls lost significant spinal bone density.
Finally, oral contraceptives can reduce the likelihood of women being able to conceive after discontinuing birth control. A recent study has proven that long-term pill users develop thickened endometrial linings to the extent that the implantation of newly conceived babies is prevented even after discontinuation of contraceptives.
This study included 137 women; after taking contraceptives, the endometrial linings of 107 of the women had significantly thickened.
The study concluded, “These findings suggest a previously unidentified adverse effect of long-term combined OCP [oral contraceptive pill] use in women who are anticipating future fertility.”